Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Vaginal bleeding, chest and stomach pain after taking Plan B. Is this supposed to happen?

I got my period last week and after my period I engaged in sexual intercourse. We did use a condom but it slipped off, so I took two of the plan B pills. One week later, I started to have vaginal bleeding . This lasted for about 3 days and stopped today. But today I ve been feeling chest and stomach pains. The chest pains seem to be whats called, Heart Burn and I m wondering if this is supposed to happen? Thank you
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic,
Plan B pill are emergency contraceptive pills. It is normal to have vaginal bleeding after taking the pills. Many women also experience some side effect such as stomach pain but this is subside in a couple of days. Avoid spicy food and take tab omeprazole 20 mg before breakfast once daily for 7 days. This will reduce the stomach pain.
Your menstrual cycle will become regular in 2 to 3 months. Hope that answers your question.
Regards, Dr.Imaad.
Answered: Sun, 18 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor